Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Stitches on lip, swollen upper lip, white patches. Applied ice. Will the swelling reduce?

I had stitches on the innerside of my upperlip due to an accident 3 days ago i was on liquid diet since then.i did not clean or even touch the stitches as my upper lip is swollen since the i see white patches here and there but they are not painful.i apply ice to the swelling everyday.they are dissolvable stitches.will the swelling reduce?what are those white patches
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
these white patches are the post traumatic aphthous ulcer.Other causes of white patches are thrush(fungal infection,cold sore).Since it appeared after injury it is aphthous ulcer.You need to be on short cause analgesic , and bidanzen forte to reduce the swelling.Topical antacids, antibiotics if painful.Adequate oral hygiene is needed for early healing.You can have saline gargle mouth wash.Your swelling will resolve by 2-3 weeks
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor